# SDR YENA2024122301579

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,926 hours, 3,063 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#8581, YMX-BOS. DURING TAXI OUT, PERFORMED LEFT (1) ENG. ICE SHEDDING PROCEDURE. AIRCRAFT BEGAN SKIDDING RIGHT OF TAXIWAY CENTERLINE. IMMEDIATELY REDUCED THRUST AND APPLIED BRAKES. AIRCRAFT STOPPED ON PAVEMENT APPROXIMATELY AT 60° ANGLE TO TAXIWAY. UNABLE TO TURN BACK ONTO TAXIWAY DUE TO LIMITED SURFACE AVAILABLE;  PER AVIANOR PROJECT JB – 3102 – SPV01, THE  FOLLOWING AMP TASKS: OPERATIONAL TEST OF LIGHTS IAW BD 500–A– J33–41–00–01AAA–320A–A, OPERATIONAL TEST OF NO WHEEL STEERING IN ACCORDANCE WITH AMP BD 500 – A – J32–51–00–01AAA, NLG INSP IAW AMP BD 500 – A – J20–91 –  07–0 1AAA–310D –A, MLG INSP IAW AMP BD 500–A – J20–91–07–02AAA-310D – A,  WERE COMPLETED WITH NO FINDINGS .'
